# SDR C2XA11CL137

- Difficulty date: May 23, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 27,663 hours, 20,632 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 01063262
- Condition: Inoperative
- Location: Nose
- Part time: 19,488 hours, 16,466 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6173 THE CREW REPORTED THE WEATHER RADAR FAILED INFLIGHT.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE WEATHER RADAR.  OPERATIONAL CHECKS WERE GOOD.
